Alert archive / North Dakota / Red Flag Warnings in 2011
Red Flag Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at May 16, 2011, 3:46 AM MDT for 9 counties in North Dakota. It took effect at May 16, 2011, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 16, 2011, 3:46 AM MDT (09:46 UTC)
- In effect from
- May 16, 2011, 12:00 PM MDT
- Expired
- May 16, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Billings County, ND, Bowman County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 202 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 2:30 PM MDT | HIGH SUST WINDS 42 | Fryburg, ND | GUSTING TO 51 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2308 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382 WWUS83 KBIS 160946 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CDT MON MAY 16 2011 ...RED FLAG WARNING FOR FAR WESTERN NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING... .THE COMBINATION OF STRONG WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH AT TIMES...MINIMUM RELATIVE HUMIDITIES OF 25 TO 35 PERCENT...AND PERCENT GREEN VALUES OF 20 TO 25 PERCENT TODAY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SHOULD A FIRE IGNITE THERE IS A GREAT POTENTIAL FOR EXPLOSIVE FIRE GROWTH. COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE DIVIDE...WILLIAMS...MCKENZIE...BILLINGS...GOLDEN VALLEY...DUNN...STARK...SLOPE AND BOWMAN. NDZ001-009-017-018-031>033-040-043-162200- /O.NEW.KBIS.FW.W.0001.110516T1800Z-110517T0200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- BOWMAN- 446 AM CDT MON MAY 16 2011 /346 AM MDT MON MAY 16 2011/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 001...009...017...018...031...032... 033...040 AND 043... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...9...17...18...31...32...33...40 ...43 COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE DIVIDE...WILLIAMS...MCKENZIE...BILLINGS...GOLDEN VALLEY...DUNN...STARK...SLOPE AND BOWMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JV
2 follow-up statements
696 WWUS83 KBIS 162036 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 336 PM CDT MON MAY 16 2011 ...RED FLAG WARNING FOR FAR WESTERN NORTH DAKOTA THIS AFTERNOON AND EARLY EVENING... ...FIRE WEATHER WATCH EAST CENTRAL NORTH DAKOTA TUESDAY AFTERNOON THROUGH TUESDAY EVENING... .THE COMBINATION OF STRONG WINDS OF 35 TO 45 MPH WITH GUSTS OVER 50 MPH AT TIMES...MINIMUM RELATIVE HUMIDITIES OF 25 TO 35 PERCENT...AND PERCENT GREEN VALUES OF 20 TO 25 PERCENT TODAY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SHOULD A FIRE IGNITE THERE IS A GREAT POTENTIAL FOR EXPLOSIVE FIRE GROWTH. COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE DIVIDE... WILLIAMS...MCKENZIE...BILLINGS...GOLDEN VALLEY...DUNN...STARK... SLOPE AND BOWMAN. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EAST CENTRAL NORTH DAKOTA TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH...MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH FIRE DANGER INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING. COUNTIES INCLUDED IN THE FIRE WEATHER WATCH INCLUDE ROLETTE...BOTTINEAU...MCHENRY...PIERCE...WELLS...FOSTER...AND STUTSMAN. NDZ001-009-017-018-031>033-040-043-170200- /O.CON.KBIS.FW.W.0001.000000T0000Z-110517T0200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- BOWMAN- 336 PM CDT MON MAY 16 2011 /236 PM MDT MON MAY 16 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001... 009...017...018...031...032...033...040 AND 043... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...9...17...18...31...32...33...40 ...43 COUNTIES INCLUDED IN THE RED FLAG WARNING INCLUDE DIVIDE... WILLIAMS...MCKENZIE...BILLINGS...GOLDEN VALLEY...DUNN...STARK... SLOPE AND BOWMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NDZ004-005-012-013-023-025-037-170400- /O.NEW.KBIS.FW.A.0001.110517T1700Z-110518T0100Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN- 336 PM CDT MON MAY 16 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 004... 005...012...013...023...025 AND 037... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...4...5...12...13...23...25...37 THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH...MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH FIRE DANGER INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KS
113 WWUS83 KBIS 170207 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 907 PM CDT MON MAY 16 2011 ...RED FLAG WARNING FOR FAR WESTERN NORTH DAKOTA HAS EXPIRED... ...FIRE WEATHER WATCH EAST CENTRAL NORTH DAKOTA TUESDAY AFTERNOON THROUGH TUESDAY EVENING... .WINDS HAVE DIMINISHED AND HUMIDITIES ARE ON THE RISE OVER WESTERN NORTH DAKOTA THIS EVENING. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR EASTERN PORTIONS OF CENTRAL NORTH DAKOTA...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH...MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH FIRE DANGER INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING. COUNTIES INCLUDED IN THE FIRE WEATHER WATCH INCLUDE ROLETTE... BOTTINEAU...MCHENRY...PIERCE...WELLS...FOSTER...AND STUTSMAN. NDZ001-009-017-018-031>033-040-043-170315- /O.EXP.KBIS.FW.W.0001.000000T0000Z-110517T0200Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- BOWMAN- 907 PM CDT MON MAY 16 2011 /807 PM MDT MON MAY 16 2011/ ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001... 009...017...018...031... 032...033...040 AND 043... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...1...9...17...18...31...32...33...40 ...43 WINDS HAVE DIMINISHED AND HUMIDITIES ARE ON THE RISE. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ NDZ004-005-012-013-023-025-037-171415- /O.CON.KBIS.FW.A.0001.110517T1700Z-110518T0100Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN- 907 PM CDT MON MAY 16 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 004...005...012...013...023... 025 AND 037... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...4...5...12...13...23...25...37 THE COMBINATION OF SOUTHEAST WINDS BETWEEN 20 AND 35 MPH... MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT...AND VERY HIGH FIRE DANGER INDICES COULD CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TWH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at May 16, 3:35 AM MDT, 11 minutes earlier.
Area forecast discussion, May 16, 3:35 AM MDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 435 AM CDT MON MAY 16 2011 .SHORT TERM...TODAY THROUGH TUESDAY... MAIN CONCERN FOR TODAY IS STRONG WINDS AND FIRE DANGER CONCERNS RESULTING FROM THE STRONG WINDS AND MODERATELY LOW RELATIVE HUMIDITIES. SEE FIRE WEATHER SECTION FOR DETAILS. THE 12 UTC ECMWF...GFS...AND NAM ARE IN GOOD OVERALL AGREEMENT FOR THE SHORT TERM PERIODS...AND USED A BLEND OF NAM AND GFS FOR WIND DETAILS AND DEWPOINTS. LARGE UPPER LEVEL LOW OVER THE ROCKIES WILL MOVE EASTWARD VERY SLOWLY DUE TO THE SYNOPTIC SCALE BLOCKING OVER THE CONUS. SEVERAL HAZARDS TO DEAL WITH TODAY. FIRSTLY...CANCELING THE FROST ADVISORY THAT HAD BEEN IN EFFECT THIS MORNING IN THE SOUTH CENTRAL. ALTHOUGH SURFACE HIGH EXTENDS FROM WESTERN ONTARIO/MINNESOTA/EASTERN NORTH DAKOTA...LIGHT SOUTHEAST WINDS WERE KEEPING TEMPERATURES IN THE UPPER 30S TO MID 40S. THUS KEPT A MENTION OF PATCHY FROST THIS MORNING BUT NOT A WIDESPREAD THREAT. SECONDLY...SOUTHEAST WINDS EXPECTED TO INCREASE TODAY AND BECOME STRONG OVER THE WESTERN HALF OF THE STATE. H850 WINDS OF 40-45 KNOTS ARE FORECAST. TEMPERATURES REACHING INTO THE 60S WILL ALLOW AN ADIABATIC LAPSE RATE AND MOMENTUM TRANSFER OF WINDS FROM H850 WILL TRANSLATE TO SURFACE WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH AT TIMES. HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING...AND ALSO EXPANDED THIS WARNING AREA EASTWARD TO INCLUDE DICKINSON AND HETTINGER. ALSO EXPANDED THE WIND ADVISORY FOR TODAY TO INCLUDE BURLEIGH AND EMMONS COUNTIES...AS FORECAST SOUNDINGS INDICATED WESTERN PORTIONS OF THESE 2 COUNTIES WOULD REACH SUSTAINED WINDS OF AT LEAST 30 MPH WITH GUSTS TO 40 MPH AT TIMES. DECOUPLING OF THE SURFACE TO WINDS ALOFT SHOULD TAKE PLACE AROUND/JUST BEFORE SUNSET SO WINDS SHOULD DECREASE DURING THE EVENING. HOWEVER...ANOTHER WINDY DAY FOR TUESDAY AS THE NEARLY STATIONARY UPPER LOW RESULTS IN THE SURFACE LEE-SIDE LOW TO MOVE EASTWARD SLOWLY. HOWEVER...LINKING SURFACE TO ALOFT NOT CERTAIN BECAUSE OF ANTICIPATED CLOUD COVER AND RAIN SHOWERS TO DEVELOP OVER THE WESTERN HALF OF THE STATE WITH THE ARRIVAL OF UPPER LEVEL ENERGY FROM THE AFOREMENTIONED UPPER LOW AND MORE LOW/MID LEVEL MOISTURE MOVING INTO THE REGION. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... THE LONG TERM PERIOD IS EXPECTED TO BE QUITE ACTIVE AS A LARGE WESTERN CONUS UPPER LOW GRADUALLY DRIFTS NORTHEAST INTO THE PLAINS. MADE SOME ADDITIONAL MODEST INCREASES TO POPS THROUGH THE PERIOD. CURRENT QPF PROJECTIONS INDICATE GENERAL 1-2 INCH AMOUNTS WILL BE POSSIBLE THROUGH FRIDAY AFTERNOON OVER THE SOUTHWEST HALF OF THE FORECAST AREA...WITH LESSER AMOUNTS TO THE NORTHEAST. ADDITIONAL MODERATE TO HEAVY RAINFALL IS ALSO EXPECTED FRIDAY NIGHT THROUGH THE WEEKEND. CONFIDENCE IN AREAS FAVORED FOR THE HEAVIEST RAIN DECREASES IN THE LATER PORTION OF THE EXTENDED...BUT THERE IS CERTAINLY CAUSE FOR CONCERN REGARDING POTENTIAL HYDRO IMPACTS...ESPECIALLY IN THE SOURIS AND MISSOURI BASINS. && .AVIATION... BUFR SOUNDINGS AND VAD WIND PROFILERS INDICATING LLWS WILL STILL BE AN ISSUE AT KBIS/KMOT AND PERHAPS KISN PAST 12Z THIS MORNING. OTHERWISE...EXPECT VFR CONDITIONS AND A STRONG SE WIND DEVELOPING...ESPECIALLY SOUTHWEST. KDIK COULD SEE WIND GUSTS NEAR 50 KTS FROM MIDDAY ON. KISN COULD TOP 40 KTS FOR GUSTS. KBIS/KMOT/KJMS WILL NOT BE QUITE AS WINDY. WINDS WILL DIMINISH SOMEWHAT THIS EVENING...BUT STILL REMAIN QUITE GUSTY. && .FIRE WEATHER... ADIABATIC MIXING FROM THE SURFACE TO H850 WILL ALLOW SURFACE DEWPOINTS TO DROP THIS AFTERNOON WITH MIXING OF ATMOSPHERE AND STRONG WINDS. EXPECTING MINIMUM RELATIVE HUMIDITIES OF 25 TO 35 PERCENT OVER WESTERN AND CENTRAL NORTH DAKOTA. THE COMBINATION OF STRONG WINDS...LOW RH...AND PERCENT GREEN VALUES OF 20 TO 30 PERCENT WILL RESULT IN FIRE DANGER INDEX VALUES IN THE HIGH TO VERY HIGH CATEGORY OVER THE WESTERN TWO THIRDS OF THE STATE. THE COMBINATION OF HIGH WINDS AND VERY HIGH VERY FIRE DANGER WITH MINIMUM RELATIVE HUMIDITIES OF 25 TO NEAR 35 PERCENT OCCURS IN THE FAR WESTERN COUNTIES...NAMELY FROM DIVIDE TO BOWMAN COUNTIES...BUT ALSO INCLUDING STARK AND DUNN COUNTIES AS WELL. (FROM ADAMS AND HETTINGER COUNTIES EASTWARD TO GRANT AND SIOUX ARE REPORTED TO HAVE SLIGHTLY HIGHER PERCENT GREEN VALUES THAN THOSE SURROUNDING COUNTIES.) THUS A RED FLAG WARNING WILL BE ISSUED FOR THE WESTERN TIER OF COUNTIES IN NORTH DAKOTA...TO INCLUDE STARK AND DUNN COUNTIES. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>021-034- 035-042-045-046. HIGH WIND WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR NDZ031>033-040-041-043-044. RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001-009-017-018-031>033-040- 043. && SHORT TERM/FIRE WEATHER...JV LONG TERM/AVIATION...KINNEY
Hazardous weather outlook, May 15, 2:51 PM MDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 351 PM CDT SUN MAY 15 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-162100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 351 PM CDT SUN MAY 15 2011 /251 PM MDT SUN MAY 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FROST ADVISORY IS IN EFFECT FOR SOUTH CENTRAL NORTH DAKOTA TONIGHT. EXPECT LOW TEMPERATURES IN THE LOW TO MID 30S PRODUCING WIDESPREAD FROST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG SOUTHEAST WINDS WILL DEVELOP OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA MONDAY. FAR SOUTHWEST NORTH DAKOTA COULD SEE WINDS BETWEEN 40 AND 50 MPH...WHICH HAS RESULTED IN A HIGH WIND WATCH. A WIND ADVISORY HAS BEEN ISSUED FOR THE REST OF WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA MONDAY WITH WINDS BETWEEN 25 AND 40 MPH. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY EVENING...TUESDAY...AND TUESDAY NIGHT ACROSS FAR WESTERN NORTH DAKOTA. THE THUNDERSTORMS ARE EXPECTED TO REMAIN NON SEVERE. THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHERN NORTH DAKOTA THURSDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:58 AM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 17 hr |
| May 16, 2:36 PM MDT | Fire Weather Watch | BIS | Bottineau, Foster, McHenry, Pierce, Rolette, Stutsman and 1 more | 13 hr |
Nearby
Red Flag Warnings in North Dakota, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.